# SDR AALA20021636

- Difficulty date: October 29, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKED LONGERON AT FASTENER HOLES, TO RADIUS AND ALONG RADIUS, APPROX .5 INCH BOTH SIDES.  PREVIOUS REPAIR NO RADIUS BLOCKS USED, OR SHIMS.  APPROXIMATELY 2 FEET OF FORWARD END OF NR 3L LONGERON REMOVED AND NEW PIECE REPLACED WITH SPLICE AND RADIUS BLOCKS USED AT FRAME ATTACHED POINTS, SRM 53-02-00 FIG 18, SHEET.  (M)
